# SDR DL757011372

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 45,096 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35211
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A LIGHTNING STRIKE AT FS 680 AT STRINGER 27R AND A GOUGE AT FS 665 BELOW STRINGER 27R. BOTH DAMAGES WERE REMOVED WITH 2 INCH CUTOUTS.
